# SDR SWAA2013102221396

- Difficulty date: October 19, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 34,181 hours, 22,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 5910142
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED AT STATION 218, RBL 44.  REPAIRED WEB IAW SRM.
